# SDR SIMA20150604014

- Difficulty date: June 4, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 38,484 hours, 35,038 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOORBEAM INBD & OTBD ANGLES ARE CRACKED & BROKEN BELOW GUSSET.  INSTALLED NEW SERVICEABLE LT FLOORBEAM INBD AND OTBD ANGLES BELOW GUSSET IAW SRM 51-40-02 & SRM 51-20-01.
